# SDR CALA2018102702184

- Difficulty date: October 24, 2018
- Submitted: October 27, 2018
- Operation: Air carrier
- Aircraft: N78017
- Make and model: Boeing 777224
- Aircraft serial: 31679
- Aircraft time: 84,498 hours, 8,070 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Battery
- Part number: MN1604
- Condition: Faulty
- Location: R4 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R4 DOOR EPAS BATT OPERATION TEST FAILED WITH NO GREEN LIGHT CONTINUOUSLY BLINK. R4 DOOR EPAS BATTERIES REPLACED AND TEST CARRIED OUT SATIS IAW A MM 52-11-20.
